# SDR SWIA202053560

- Difficulty date: September 17, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333.0 STR 1L HAS CRACK.  C-CHECK RO 10/20/2020.  REMOVED FRAME SECTION AT FS 333.0 STR 1L, PER CRJ 200 SRM.  REPLACED NEW FRAME SECTION AT FS 333.0 STR 1L, PER CRJ 200 SRM AND DWG.  PRESSURE CHECKS GOOD.
